×

On the structure of non-weakly compact operators on Banach lattices. (English) Zbl 0507.46013


MSC:

46B42 Banach lattices
46B25 Classical Banach spaces in the general theory
47B60 Linear operators on ordered spaces
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bourgain, J., Delbaen, F.: A special class of ?? spaces. Acta Math. (to appear) · Zbl 0466.46024
[2] Dacunha-Castelle, D., Schreiber, M.: Techniques probabilistes pour l’?tude des problemes d’isomorphismes entre espaces de Banach. Ann. Inst. Poincar?10, 229-277 (1974) · Zbl 0324.46032
[3] Diestel, J.: Geometry of Banach spaces-selected topics. Lecture Notes. In Mathematics, Vol. 485. Berlin, Heidelberg, New York: Springer 1975 · Zbl 0307.46009
[4] Enflo, P., Starbird, T.W.: Subspaces ofL 1 containingL 1. Studia Math.65, 203-225 (1979) · Zbl 0433.46027
[5] Figiel, T., Johnson, W.B., Tzafriri, L.: On Banach lattices and spaces having local unconditional structure with applications to Lorentz function spaces. J. Approximation Theory13, 395-412 (1975) · Zbl 0307.46007
[6] Ghoussoub, N., Saab, E.: On the weak Radon-Nikodym property. Proc. A.M.S.81, 81-84 (1981) · Zbl 0475.46017
[7] Gordon, Y., Lewis, D.R.: Absolutely summing operators and local unconditional structures. Acta Math.133, 27-48 (1974) · Zbl 0291.47017
[8] Hagler, J.: Some more Banach spaces which containl 1. Studia Math.46, 35-42 (1973) · Zbl 0251.46023
[9] Hagler, J., Johnson, W.B.: On Banach spaces whose dual balls are not weak*-sequentially compact. Israel J. Math.38, 325-330 (1977) · Zbl 0365.46019
[10] Hagler, J., Odell, E.W.: A Banach space not containingl 1 whose dual ball is not weak star sequentially compact. Illinois J. Math.22, 290-295 (1978) · Zbl 0391.46015
[11] Hagler, J., Stegall, C.: Banach spaces whose duals contain subspaces isomorphic toC[0, 1]*. J. Functional Analysis13, 233-251 (1973) · Zbl 0265.46019
[12] Haydon, R.: On Banach spaces which containl 1(?) and types of measures on compact spaces. Israel J. Math.28, 313-324 (1977) · Zbl 0365.46020
[13] Johnson, W.B., Tzafriri, L.: Some more Banach spaces which do not have local unconditional structure. Houston J. Math.3, 55-60 (1977) · Zbl 0343.46014
[14] Johnson, W.B., Maurey, B., Schechtman, G., Tzafriri, L.: Symmetric structures in Banach spaces. Memoir A.M.S.217 (1979) · Zbl 0421.46023
[15] Juhasz, J.: Cardinal functions in topology. Math. Tract34 (1971)
[16] Kalton, N.: EmbeddingL 1 in a Banach lattice. Israel J. Math.31, 169-179 (1978) · Zbl 0388.46014
[17] Lindenstrauss, J., Pelczynski, L.: Contributions to the theory of classical Banach spaces. J. Funct. Analysis8, 225-249 (1971) · Zbl 0224.46041
[18] Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces. I. Sequence spaces. Ergebnisse Math. Grenzgebiete, Bd. 92. Berlin, Heidelberg, New York: Springer 1977 · Zbl 0362.46013
[19] Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces. II. Function spaces. Ergebnisse Math. Grenzgebiete, Bd. 97. Berlin, Heidelberg, New York: Springer 1979 · Zbl 0403.46022
[20] Lotz, H.P., Rosenthal, H.P.: Embeddings ofC(?) andL 1[0, 1] in Banach lattices. Israel J. Math.31, 169-179 (1978) · Zbl 0388.46014
[21] Pelczynski, A.: Projections in certain Banach spaces. Studia Math.19, 209-228 (1960) · Zbl 0104.08503
[22] Pelczynski, A.: Banach spaces on which every unconditionally converging operator is weakly compact. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys.10, 641-648 (1962) · Zbl 0107.32504
[23] Pelczynski, A.: On Banach spaces containingL 1(?). Studia Math.30, 231-246 (1968)
[24] Rosenthal, H.P.: On injective Banach spaces and the spacesL ?(?) for finite measures ?. Acta Math.124, 205-248 (1970) · Zbl 0207.42803
[25] Rosenthal, H.P.: On factors ofC[0, 1] with non-separable dual. Israel J. Math.13, 361-378 (1975) · Zbl 0253.46048
[26] Rosenthal, H.P.: A characterization of Banach spaces containingl 1. Proc. Nat. Acad. Sci.71, 2411-2413 (1974) · Zbl 0297.46013
[27] Schaeffer, H.H.: Banach lattices and positive operators. Berlin, Heidelberg, New York: Springer 1974
[28] Tzafriri, L.: Reflexivity in Banach lattices and their subspaces. J. Functional Analysis10, 1-18 (1972) · Zbl 0234.46013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.